Journal of Symbolic Logic 75 (1):323-345 (2010)

Abstract
In [9] we have considered a wide class of "well-behaved" reducibilities for sets of reals. In this paper we continue with the study of Borel reducibilities by proving a dichotomy theorem for the degree-structures induced by good Borel reducibilities. This extends and improves the results of [9] allowing to deal with a larger class of notions of reduction (including, among others, the Baire class ξ functions)
Keywords Determinacy   Wadge hierarchy
Categories (categorize this paper)
DOI 10.2178/jsl/1264433924
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 55,873
Through your library

References found in this work BETA

Borel-Amenable Reducibilities for Sets of Reals.Luca Motto Ros - 2009 - Journal of Symbolic Logic 74 (1):27-49.
More on Wadge Determinacy.Alessandro Andretta - 2006 - Annals of Pure and Applied Logic 144 (1-3):2-32.
Equivalence Between Wadge and Lipschitz Determinacy.Alessandro Andretta - 2003 - Annals of Pure and Applied Logic 123 (1-3):163-192.

Add more references

Citations of this work BETA

Beyond Borel-Amenability: Scales and Superamenable Reducibilities.Luca Motto Ros - 2010 - Annals of Pure and Applied Logic 161 (7):829-836.
Continuous Reducibility and Dimension of Metric Spaces.Philipp Schlicht - 2018 - Archive for Mathematical Logic 57 (3-4):329-359.
Game Representations of Classes of Piecewise Definable Functions.Luca Motto Ros - 2011 - Mathematical Logic Quarterly 57 (1):95-112.

Add more citations

Similar books and articles

Borel-Amenable Reducibilities for Sets of Reals.Luca Motto Ros - 2009 - Journal of Symbolic Logic 74 (1):27-49.
Infinite Time Decidable Equivalence Relation Theory.Samuel Coskey & Joel David Hamkins - 2011 - Notre Dame Journal of Formal Logic 52 (2):203-228.
On Σ1 1 Equivalence Relations with Borel Classes of Bounded Rank.Ramez L. Sami - 1984 - Journal of Symbolic Logic 49 (4):1273 - 1283.
A Silver-Like Perfect Set Theorem with an Application to Borel Model Theory.Joël Combase - 2011 - Notre Dame Journal of Formal Logic 52 (4):415-429.
Amoeba Reals.Haim Judah & Miroslav Repickẏ - 1995 - Journal of Symbolic Logic 60 (4):1168-1185.
Probability Logic and Borel's Denumerable Probability.Theodore Hailperin - 2008 - History and Philosophy of Logic 29 (3):307-307.

Analytics

Added to PP index
2010-09-12

Total views
27 ( #381,692 of 2,401,778 )

Recent downloads (6 months)
4 ( #198,131 of 2,401,778 )

How can I increase my downloads?

Downloads

My notes